Volume 16, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Geodesic flow for $\mathrm{CAT}(0)$–groups

Arthur Bartels and Wolfgang Lück

Geometry & Topology 16 (2012) 1345–1391
Bibliography
1 A Bartels, W Lück, The Borel conjecture for hyperbolic and $\mathrm{CAT}(0)$–groups, Ann. of Math. 175 (2012) 631
2 A Bartels, W Lück, H Reich, Equivariant covers for hyperbolic groups, Geom. Topol. 12 (2008) 1799 MR2421141
3 A Bartels, W Lück, H Reich, On the Farrell–Jones conjecture and its applications, J. Topol. 1 (2008) 57 MR2365652
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
5 A Dold, Lectures on algebraic topology, Grundl. Math. Wissen. 200, Springer (1980) MR606196
6 F T Farrell, L E Jones, Stable pseudoisotopy spaces of compact non-positively curved manifolds, J. Differential Geom. 34 (1991) 769 MR1139646
7 F T Farrell, L E Jones, Topological rigidity for compact non-positively curved manifolds, from: "Differential geometry: Riemannian geometry (Los Angeles, CA, 1990)", Proc. Sympos. Pure Math. 54, Amer. Math. Soc. (1993) 229 MR1216623
8 W Lück, H Reich, The Baum–Connes and the Farrell–Jones conjectures in $K$– and $L$–theory, from: "Handbook of $K$–Theory" (editors E M Friedlander, D R Grayson), Springer (2005) 703
9 I Mineyev, Flows and joins of metric spaces, Geom. Topol. 9 (2005) 403 MR2140987
10 J R Munkres, Topology: a first course, Prentice-Hall (1975) MR0464128
11 K Nagami, Mappings of finite order and dimension theory, Japan. J. Math. 30 (1960) 25 MR0142101
12 N E Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967) 133 MR0210075